# SDR YENA2022081600802

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 69,743 hours, 26,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE AREA CONTINUITY FITTING RH SIDE, CRACK LENGTH IS 0.200 INCH APPROX IN COCKPIT(1EA); REMOVED AND REPLACED CONTINUITY FITTING RH SIDE ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE AREA I.A.W A320 SRM 51-42-11. REPAIR INSTRUCTION R53112919, DRAWING D 53118510 ISSUE B AND DRAWING D53110030 ISSUE F.TOOL USED 1/4 TORQUE WRENCH 40-200 LB-INCH, P/N: QD1R200A, S/: 0821901566 DUE    
DATE: AUG-13-2022 REF AEROMAN NR 2022-376896 WO 2022 174/1.
